# SDR AALA20001821

- Difficulty date: October 22, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cabin
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VAULT DOOR FRAME GOUGED FORWARD OF UPPER AND LOWER LOCK PIN HOLES.  REMOVED AND REPLACED VAULT DOOR LEFT DOOR FRAME PER SRM 51-01.  (X)
